# SDR R61A201410221136

- Difficulty date: October 22, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE RT HORIZONTAL STAB L/E SECOND RIB FROM INBD EDGE IS CRACKED.  MX REPAIRED THE RIB IAW ETD 2014-170-089286.
